arrow
Volume 2, Number 2
Previous Issue Next Issue

Jia-Chang Sun

J. Comp. Math., 2 (1984), pp. 93-111.

Preview Full PDF 1906 20392 Abstract

Zhao-Yong You & Zong-Ben Xu

J. Comp. Math., 2 (1984), pp. 112-121.

Preview Full PDF 1717 19826 Abstract

Jia-Gan Hu

J. Comp. Math., 2 (1984), pp. 122-129.

Preview Full PDF 1767 22974 Abstract

Kang Feng

J. Comp. Math., 2 (1984), pp. 130-138.

Preview Full PDF 1706 20202 Abstract

Kai-Tai Li & Ai-Xiang Huang

J. Comp. Math., 2 (1984), pp. 139-151.

Preview Full PDF 1753 19958 Abstract

Sen-Lin Xu

J. Comp. Math., 2 (1984), pp. 152-163.

Preview Full PDF 1808 19859 Abstract

Li-Zhi Xu & Jia-Xin Yang

J. Comp. Math., 2 (1984), pp. 164-169.

Preview Full PDF 1774 19864 Abstract

Guo-Liang Xu

J. Comp. Math., 2 (1984), pp. 170-179.

Preview Full PDF 1735 19988 Abstract

De-Hao Yu

J. Comp. Math., 2 (1984), pp. 180-188.

Preview Full PDF 1766 19974 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard